MAUDE Adverse Event Report: ALMA LASERS LTD HARMONY XL PRO

ALMA LASERS LTD HARMONY XL PRO
Catalog Number AAHP02110623GAH10001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Burn(s) (1757); Scar Tissue (2060)
Date of Event 02/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported about a burn and a scar on right cheek.
 
Additional Manufacturer Narrative
Potential scar on cheek due to a burn following harmony xl treatment.The user did not agree to return the system for technical investigation and did not provide any additional clinical information on the injury.This report is submitted as good will.
 
Event or Problem Description
It was reported about a burn and a scar on right cheek.
 
Additional Manufacturer Narrative
Potential scar on cheek due to a burn following harmony xl treatment.The user did not agree to return the system for technical investigation and did not provide any additional clinical information on the injury.This report is submitted as good will.Udi related data quality updates.This supplemental report represents a correction to a previously submitted mdr.

Brand Name
HARMONY XL PRO
Common Device Name
HARMONY XL
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
avi hirshnzon
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key19009283
Report Number3004167969-2024-00006
Device Sequence Number9437777
Product Code GEX
UDI-Device Identifier17290110120907
UDI-Public(01)17290110120907(11)200303
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181298
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberAAHP02110623GAH10001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by Manufacturer03/07/2024
Initial Report FDA Received Date03/31/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale